Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 6

Morse structures on open books
David T. Gay and Joan E. Licata.
Trans. Amer. Math. Soc. 370 (2018), 3771-3802
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811509
The regularity of Diophantine quadruples
Yasutsugu Fujita and Takafumi Miyazaki.
Trans. Amer. Math. Soc. 370 (2018), 3803-3831
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811510
Weak regularity and finitely forcible graph limits
Jacob W. Cooper, Tomáš Kaiser, Daniel Král’ and Jonathan A. Noel.
Trans. Amer. Math. Soc. 370 (2018), 3833-3864
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811511
On the number of zeros and poles of Dirichlet series
Bao Qin Li.
Trans. Amer. Math. Soc. 370 (2018), 3865-3883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811512
On the eigenvariety of Hilbert modular forms at classical parallel weight one points with dihedral projective image
Shaunak V. Deo.
Trans. Amer. Math. Soc. 370 (2018), 3885-3912
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811513
Rank-two vector bundles on non-minimal ruled surfaces
Marian Aprodu, Laura Costa and Rosa Maria Miró-Roig.
Trans. Amer. Math. Soc. 370 (2018), 3913-3929
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811514
Nevanlinna-Pick interpolation problem in the ball
Łukasz Kosiński and Włodzimierz Zwonek.
Trans. Amer. Math. Soc. 370 (2018), 3931-3947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811515
Semi-parabolic tools for hyperbolic Hénon maps and continuity of Julia sets in $\mathbb{C}^{2}$
Remus Radu and Raluca Tanase.
Trans. Amer. Math. Soc. 370 (2018), 3949-3996
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811516
Extreme positive ternary sextics
Aaron Kunert and Claus Scheiderer.
Trans. Amer. Math. Soc. 370 (2018), 3997-4013
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811517
Mather–Jacobian singularities under generic linkage
Wenbo Niu.
Trans. Amer. Math. Soc. 370 (2018), 4015-4028
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811518
The Delta Conjecture
J. Haglund, J. B. Remmel and A. T. Wilson.
Trans. Amer. Math. Soc. 370 (2018), 4029-4057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811519
Darmon cycles and the Kohnen-Shintani lifting
Guhan Venkat.
Trans. Amer. Math. Soc. 370 (2018), 4059-4087
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811520
On the parametric behavior of $A$-hypergeometric series
Christine Berkesch, Jens Forsgård and Laura Felicia Matusevich.
Trans. Amer. Math. Soc. 370 (2018), 4089-4109
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811521
Ambient obstruction flow
Christopher Lopez.
Trans. Amer. Math. Soc. 370 (2018), 4111-4145
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811522
An Obata singular theorem for stratified spaces
Ilaria Mondello.
Trans. Amer. Math. Soc. 370 (2018), 4147-4175
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811523
On tensor products of positive representations of split real quantum Borel subalgebra $\mathcal{U}_{q̃q}(\mathfrak{b}_{\mathbb}R)$
Ivan C. H. Ip.
Trans. Amer. Math. Soc. 370 (2018), 4177-4200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811524
Stieltjes functions of finite order and hyperbolic monotonicity
Lennart Bondesson and Thomas Simon.
Trans. Amer. Math. Soc. 370 (2018), 4201-4222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811525
Restrictions of Hölder continuous functions
Omer Angel, Richárd Balka, András Máthé and Yuval Peres.
Trans. Amer. Math. Soc. 370 (2018), 4223-4247
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811526
Examples of holomorphic functions vanishing to infinite order at the boundary
Jonas Hirsch.
Trans. Amer. Math. Soc. 370 (2018), 4249-4271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811527
Riesz bases, Meyer’s quasicrystals, and bounded remainder sets
Sigrid Grepstad and Nir Lev.
Trans. Amer. Math. Soc. 370 (2018), 4273-4298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811528
Gleason parts and point derivations for uniform algebras with dense invertible group
Alexander J. Izzo.
Trans. Amer. Math. Soc. 370 (2018), 4299-4321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811529
Extrapolation and interpolation in generalized Orlicz spaces
David Cruz-Uribe and Peter Hästö.
Trans. Amer. Math. Soc. 370 (2018), 4323-4349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811530
Volume difference inequalities
Apostolos Giannopoulos and Alexander Koldobsky.
Trans. Amer. Math. Soc. 370 (2018), 4351-4372
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811531
Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area
Reto Buzano and Ben Sharp.
Trans. Amer. Math. Soc. 370 (2018), 4373-4399
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811532
Fractional smoothness of distributions of polynomials and a fractional analog of the Hardy–Landau–Littlewood inequality
Vladimir I. Bogachev, Egor D. Kosov and Georgii I. Zelenov.
Trans. Amer. Math. Soc. 370 (2018), 4401-4432
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811533
The dancing metric, $G_{2}$-symmetry and projective rolling
Gil Bor, Luis Hernández Lamoneda and Pawel Nurowski.
Trans. Amer. Math. Soc. 370 (2018), 4433-4481
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811534
Finding bases of uncountable free abelian groups is usually difficult
Noam Greenberg, Dan Turetsky and Linda Brown Westrick.
Trans. Amer. Math. Soc. 370 (2018), 4483-4508
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811535
Quantitative volume space form rigidity under lower Ricci curvature bound II
Lina Chen, Xiaochun Rong and Shicheng Xu.
Trans. Amer. Math. Soc. 370 (2018), 4509-4523
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3811536